# SDR IXXA0500075S

- Difficulty date: October 11, 2004
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Damaged
- Location: L/E Slat
- Part time: 92,146 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND LT WING EXTENDED LEADING EDGE O/B VANE PLATING HAS DAMAGE.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED AREA.  AN NDT INSPECTION WAS PERFORMED.  FABRICATED REPAIR DOUBELR, FILLER INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED REPAIR DOUBLER, INTERNAL PART, FILLER INTERNAL DOUBLER.  APPLIED PRC SEALANT TO FAYING SURFACES AND INSTALLED REPAIR PARTS WITH NEW FASTENERS IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL, ATI DWG W43-R05.
